# SDR SWAA2025112037109

- Difficulty date: November 20, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8825Q
- Make and model: Boeing 737-8
- Aircraft serial: 67472
- Aircraft time: 9,330 hours, 5,119 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER FWD UPPER SLIDING SEAL CRACKED ALONG FWD TRACK EDGE APPROX 4.5 INCH IN LENGTH.   R & R RT HORIZONTAL STAB FWD UPPER SLIDING SEAL. IAW AMM 53-31-31.
